# SDR DL76S020544

- Difficulty date: May 11, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 45,866 hours, 21,805 cycles
- Engine time: 7,416 hours, 9,266 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P2446
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 7,416 hours, 9,266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER APU WENT TO RUN, APU ANNUNCIATED FAULT AND SHUT DOWN (ACCOMPANIED BY ACRID SMELL MOMENTS LATER).  RESET APU ECU, RAN APU UNDER LOAD NO FAULTS.
